MathSciNet Relay Station
MathSciNet bibliographic data
MR994091 32G99 (32L25 53C25 57R10 58F18)
Donaldson, S.; Friedman, R. Connected sums of self-dual manifolds and deformations of singular spaces. Nonlinearity 2 (1989), no. 2, 197–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement